# SDR 20001018AP003

- Difficulty date: June 30, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N31136
- Make and model: Beech 1900D
- Aircraft serial: UE363
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 1143890005
- Condition: Leaking
- Location: Lt Eng Oil Sys
- Part time: 343 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAK LEFT ENGINE LOWER AFT COWL AREA.  INSPECTION FOUND OIL COOLER LEAKING.  REPLACED OIL COOLER, AIRCRAFT RETURNED TO SERVICE.  (M)
